# SDR MASA2023021000030

- Difficulty date: February 10, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 22,248 hours, 17,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC DR FLR LVL EMER FLOOD LT (2) BULBS INOP
RELAMPED, OPS CHECK GOOD
